Regularity of flows and optimal control of shear-thinning fluids

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We study optimal control problems of systems describing the flow of incompressible shear-thinning fluids. Taking advantage of regularity properties of the flows, we derive necessary optimality conditions under a restriction on the optimal control.
Original languageUnknown
Pages (from-to)81-94
JournalNonlinear Analysis-Theory Methods & Applications
Volume89
Issue numberNA
DOIs
Publication statusPublished - 1 Jan 2013

Cite this